# SDR ABXA000183

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- Aircraft time: 70,090 hours, 25,294 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: 5641031535
- Part serial: 8
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S SEAT SLID BACK IN IT''S TRACK TWO NOTCHES ON TAKEOFF, APPROACH AND LANDING.  ADJUSTED LOCKING PINS IAW DC8 MM, OPS CHECKED GOOD.
